Facebook Pixel
EmpowHER Guest

Does is hurt to take Amoxicillin 500mg for 2 months for acne?

By Anonymous July 9, 2012 - 7:42am
Rate This

I am 51 & in good health, but I have problems with adult acne. I am allergic to Tetricycline. What are the pros/cons to taking Amoxicillin 500mg for 2 months at a time? I just don't want to cause other problems while trying to fix my acne.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. As far as prescribing medication, we can't tell you what you should take.  You would have to talk to your doctor or a dermatologist as to what would be best for your acne.

Here are some resources for you




July 9, 2012 - 11:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Checklists

Acne Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!